# SDR FFKA137

- Difficulty date: April 29, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N3570M
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870117
- Aircraft time: 8,878 hours
- Engine: Cont TSIO360*
- Engine time: 1,754 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936827A1
- Part serial: B05DA103R
- Condition: Unserviceable
- Location: Rt Engine
- Part time: 1,754 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A POWER LOSS AND VIBRATION COMING FROM THE RIGHT ENGINE.  AFTER TURNING ON THE AUXILIARY FUEL BOOST PUMP ENGINE RETURNED TO NORMAL, PILOT ELECTED TO LAND.  POST INVESTIGATION FOUND THE ENGINE DRIVEN FUEL PUMP WORKED FINE ON THE GROUND, MAINTENANCE ADJUSTED FUEL PRESSURES AND PERFORMED SEVERAL GROUND RUNS WITH NOW DEFECTS.  A RECOVERY PILOT TOOK OFF AND AT ABOUT 1000 FT, ENGINE STARTED TO HAVE THE SAME SYMPTOMS AS LISTED ABOVE AND HE ELECTED TO RETURN THE AIRPORT.  MAINTENANCE REPLACED THE ENGINE DRIVEN FUEL PUMP AND AIRCRAFT WAS TEST FLOWN AGAIN WITH NO DEFECTS.  FUEL PUMP WAS PART OF CONTINENTALS FUEL INJECTION KIT P/N 649051A6 DATED 04/18/2005.
